# SDR FDEA201001260269

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR  AFT EDGE AT STR 10 LT IS BENT OUT.  TRIMMED OUT DAMAGED AREA, HFEC INSPECTED CUTOUT WITH NO DEFECTS NOTED IAW NDTM 51-00-00, HFEC INSPECTED HOLES WITH NO DEFECTS NOTED NDTM 51-00-00,  FABRICATED DOUBLER, TRIPLER, FILLER AND INSTALLED IAW EA 7-5320-135522.
